Jeffrey Wong


Graduate Student
UCLA Mathematics Department
Los Angeles, CA, USA 90095-1555
Office 7630 MS
Office Hours N/A
E-Mail jtwong at math .ucla .edu

About me

Publications

Lee, S., J. Wong and A. L. Bertozzi. Particle laden flows of bidensity suspensions. Mathematical Modelling and Numerical Simulation of Oil Pollution Problems, The Reacting Atmosphere Volume 2, pp. 85-97, Mattias Ehrhardt, Ed., 2015. (link)

J. Wong. and A. L. Bertozzi, A conservation law model for bidensity suspensions on an incline. Physica D: Nonlinear Phenomena 330 (2016): 47-57. doi:10.1016/j.physd.2016.05.002. preprint

Mavromoustaki, A., L. Wang, J. Wong and A. L. Bertozzi. Modeling and simulation of particle-laden flow with surface tension. Submitted to Nonlinearity, 2016. preprint

REU Program

I have served as a mentor for the UCLA REU program, working with students on experiments and modeling of particle laden flows. Summaries of results (by students) are available below:

Summer 2015 (co-mentor with Li Wang): 2015 student report
Summer 2016 (co-mentor with Michael Lindstrom): 2016 student report

Teaching (as a TA):

Math 151A: Applied Numerical Methods
Spring 2016

Math 151A: Applied Numerical Methods

(Winter 2014, Fall 2014, Winter 2016)

Math 151B: Applied Numerical Methods
(Spring 2014, Winter 2015, Spring 2015)

Math 142: Mathematical Modeling
Fall 2015

Notes on LaTeX (from REU Program, 2015)
Useful resources and packages
(and some examples)
LaTeX source for the above
Short slides on assorted topics